# SDR REXA2025072100747

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180521S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD2 AFT FOUND TO BE CORRODED REQUIRES REPLACEMENT. REMOVED PAX DOOR AFT DD2 INTERCOSTAL IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 INSTALLED NEW SERVICEABLE PAX DOOR AFT DD2 INTERCOSTAL IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 NEW SERVICEABLE PAX DOOR AFT DD2 INTERCOSTAL REQUIRE LOCATE AND DRILL LOCATED AND DRILLED NEW SERVICEABLE AFT DD2 INTERCOSTAL P/N# 601R318052-1S IAW CRJ-700 SRM TASK 51-40-11-001-001-A01
